# SDR FDEA202511132168

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,984 hours, 30,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30546509
- Part serial: C1374
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR WILL  NOT DISARM.  THE LEVER WILL NOT MOVE ALL THE WAY TO  THE DISARM POSITION. THIS ITEM WAS ON MEL  52-11-01-01. THE  ESCAPE SLIDE HAS COME LOOSE FROM  THE STORE, TRANSFERRING WRI 52-10/5579 TO THIS WRI  AND PLACING ITEM ON MEL 52-11-01-02, SLIDE REMOVED  FROM DOOR, STORED ONBOARD.  AMM 25-61-22-04-01, REMOVED L1 SLIDE FROM AIRCRAFT AND INSTALLED NEW ONE. OPS CHECK FAILED. SLIDE WILL NOT DISARM AFTER IT IS ARMED.  SUSPECT STIRRUPS/GIRT BAR FITTINGS REQUIRE ADJUSTMENT.  CREATING NEW WRI TO PLACE SLIDE ON MEL.
